# SDR CALA0400581

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N14668
- Make and model: Boeing 737524
- Aircraft serial: 28928
- Aircraft time: 15,198 hours, 8,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C8073533
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 24 INCH CRACK IN INTERCOSTAL AT TOP FASTENER HOLES AT STA 344-360, BL 0.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-02.
